Volume No. :   9

Issue No. :  3

Year :  2017

ISSN Print :  0975-4393

ISSN Online :  2349-2988


Allready Registrered
Click to Login

A Study on Detour Number

Address:   S. Jeelani Begum1*, B. Ranjitha2, L. Eswaramma3, S. GouseMohiddin4
1Assistant Professor, Dept. of Mathematics, Madanapalle Institute of Technology and Science, Madanapalle.
2Assistant Professor, Dept. of Mathematics,Sri Vidyaniketan Engineering College, Tirupati.
3Assistant Professor, Dept. of Mathematics, Aurora’s Technological and Research Institute, Hyderabad.
4Assistant Professor, Dept. of Mathematics, Madanapalle Institute of Technoogy and Science, Madanapalle.
*Corresponding Author
DOI No: 10.5958/2349-2988.2017.00065.1

A path of maximum length in a connected graph G(V, E) is called a detour path between u and v, and is denoted by ?(u, v). For any vertex u in a connected graph G, we define the length of a detour path in a graph G is called the detour number of G, and is denoted by ?(G). i.e. ?(G) = max { ?(u): u ?V(G) }. In this paper we study on several bounds on graph-theoretic parameters in terms of the detour number.
Connected graph, Hamiltonian and Detour number.
S. Jeelani Begum, B. Ranjitha, L. Eswaramma, S. GouseMohiddin. A Study on Detour Number. Research J. Science and Tech. 2017; 9(3):377-378.
[View HTML]      [View PDF]

Visitor's No. :   217836